# SDR HEEA060781

- Difficulty date: February 22, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3893P
- Make and model: Bell 412
- Aircraft serial: 33012
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 71122002
- Condition: Sticks
- Location: Fuel Quantity
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY INDICATOR STICKS AT 200 POUNDS AND DROPS TO ZERO WHEN AIRCRAFT LANDS.
